Journal article icon

Journal article

POLYGONS AND GRAVITONS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0305004100055924

Authors


Journal:
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY
Volume:
85
Issue:
MAY
Pages:
465-476
Publication date:
1979-01-01
DOI:
EISSN:
1469-8064
ISSN:
0305-0041
URN:
uuid:197c3e85-75b8-4701-94cb-a4c30a671300
Source identifiers:
606
Local pid:
pubs:606

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP